MathSciNet Relay Station
MathSciNet bibliographic data
MR1307564 (96g:46048) 46L10 (16W30)
Sekine, Yoshihiro An example of finite-dimensional Kac algebras of Kac-Paljutkin type. Proc. Amer. Math. Soc. 124 (1996), no. 4, 1139–1147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement